# SDR AALA202409161570

- Difficulty date: August 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CORNER FITTING LOCATED AT FR 66 RIGHT-HAND ON AFT GALLEY AREA. REPLACED CORNER FITTING PER SRM 51-42-11-801.
